On recurrence of the multidimensional Lindley process (bibtex)
by Wojciech Cygan, Judith Kloas
Reference:
Wojciech Cygan, Judith Kloas, On recurrence of the multidimensional Lindley process, Electronic Communications in Probability, 23(4), 1-14, (2018).
Bibtex Entry:
@article{cygan-kloas-17,
  Title    = {On recurrence of the multidimensional {L}indley process},
  Author   = {Cygan, Wojciech and Kloas, Judith},
  journal = "Electronic Communications in Probability",
  Year     = 2018,
  Arxiv    = {1707.01714},
  Volume = 23,
  number = "4",
  pages = "1-14",
  doi = "10.1214/18-ECP106",
}